Doctor insights on:
Stresstabs Herbal Menopause Medication
Many: There are a number of proven remedies for symptoms of female menopause. The key is dissecting the wheat from the chaff. In other words, there is a lot of false claims and promotion in menopause remedies. I have written a book called "a woman's guide to hormone health" that outlines many natural, proven remedies. Do your homework and you will find many options. ...Read more
Only for Lydia: Don't waste your money. Don't get your medical information from friends, tv or the internet. Who knows what's in it or what it will do. Do you really want to put that into your body? ...Read more
My wife takes 8 conjugated estrogen(0.626)tablets. Should she switch to soy menopause (herbal) instead?
Would like to start taking natural herbal remedies for menopause symptoms. Which ones could you recommend. and what do you know about Macafem?
Black Cohash and eve: Black cohash and evening primrose oil are the most commonly used and are generally quite effective. Each can be taken alone or together depending on the severity of symptoms. For sleep disturbance that can occur at night you can also add melatonin. "Nature's Bounty" makes a formulation that includes AM and PM and is quite effective. Am not familiar with the active ingredients in Macafem. ...Read moreSee 1 more doctor answer
Could you know a good herbal supplement as replacement for hormone pills in post-menopausal women?
Post menopause: How long have you been in menopause? Have you had a clinic visit with a gynecologist? Herbal supplement may be the main ingredient in hormone pills after careful evaluation and clinical trials. I would not be surprised if the herbal supplement itself was more expensive than the pills. Please let me know what supplement you are taking. ...Read moreSee 1 more doctor answer
I'm starting early pre menopause blood test showed it.and B12 deficiency. What can I do for the dry and sore mouth.i was thinking herbal stuff..
Can certain medications cause hot flashes? I am not anywhere close to menopause. Could any medications be responsible for my recent hot flashes?
Yes other causes: There are other causes including medications. Hot flashes can be a side effect of food additive mono-sodium glutamate (msg), or of Nifedipine (procardia, adalat), Niacin (numerous brand names), antibiotics: vancomycin, gemifloxacin and lomefloxacin. Calcitonin and headache medicines topiramate and maxalt (rizatriptan). Thyroid disease, hidden infection ( like tb) and some cancers can also cause hot flashes. ...Read more
Menopause: Please be more specific about your question. What medication are you taking? ...Read more
F/57 post menopausal bleeding. Having a hysteroscopy d&c done tomorrow. I currently under some medication that I don't know if is safe to take it toda?
HRT: Hormone replacement therapy may not be a good choice if one has a liver problem. Hormones are generally metabolized in the liver and may result in other problems if your liver is not working properly.There are other medications that can be used for signs and symptoms of menopause. There are also some herbal supplements that may alleviate some of the menopausal symptoms. ...Read moreSee 1 more doctor answer
High BP-Menopause.: Menopause-related hormonal changes can lead to weight gain and make your blood pressure more reactive to salt in your diet . Which, in turn, can lead to higher blood pressure. Some types of hormone therapy (ht) for menopause also may contribute to increases in blood pressure. Hence you might need more blood pressure medication than previous doses. ...Read more
I've not experienced the symptom as my friends except weight gain. Is this normal? I've think been in menopause almost 4 years. I have gain considerable weight, but that may be a combination of menopause, stopping smoking, and medications. My friends,
Not sure of the ?: You should resubmit in a shorter form. Weight gain is common after both menopause and stopping smoking (congrats!) but is usually 5-10 lbs. If you have gained considerable weight, this is not healthy for you, and diet and exercise should be the starting point. Many medications that cause weight gain may have alternatives that have less of that. Talk to your doctor about that and about weight loss. ...Read moreSee 1 more doctor answer
Drugs and menopause: You can certainly speak to your provider and discuss this issue. You need to be able to define the problems menopause is challenging you with. Menopause cannot be treated, however, many of the uncomfortable effects can be managed. It appears that you are taking your medication to assist you with sleeping. There are drugs that may better target your depression and still help with sleep. ...Read more
Depends: Unfortunately, there is no silver bullet for hot flashes. Some women respond to certain anti-depressants (ssri), some to certain blood pressure medications, and some to medications for nerve pain. All have some side effects i would recommend having a conversation with your doctor on which one is right for you, especially if you sleep is very disturbed. ...Read more
If surgical menopause and medications have caused severe osteoporosis, then how do I stop or slow down the losses and rebuild bone most effectively?
What causes extreme hair breakage, and a change in hair texture? Im not on any medications, I have no illnesses. 60 years old. Menopause for 6 years.
- Talk to a doctor live online for free
- How does chlorophyll affect hypothyroid?
- Does garlic effect hypothyroidism?
- Is okay to take an iron supplement while breastfeeding?
- Ask a doctor a question free online
- Okay to take expired thyroid medication
- Can you safely take cold medication while taking femara?
- Can you take wellbutrin and herbal supplements at the same time?
- What herbal supplements should not be taken with prozac?